# SDR ASAA2015042111453

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 8,220 hours, 2,646 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK ON CAPT SIDE LOSS OF FMC ON BOTH CAPTS.  MAP BLANK 15 SECONDS LATER EVERYTHING BACK TO NORMAL.  ACFT GROUNDED.  ACCOMPLISH FMCS BITE PROCEDURE IAW FIM 34-61, TASK 801.  SENSOR STATUS SHOWS NO FAULTS, IN-FLIGHT FAULTS FOR GROUND AND LAST LEG SHOWS NO FAULTS.  SYSTEM GROUND VERIFICATION TEST NORMAL.
